Abstract

A method of solution of some diffusion-optics problems is presented, which yields analytic solutions in cases that previously could be solved only numerically. Diffusion dipoles are defined and their linearity and symmetry are exploited.

© 1973 Optical Society of America

Full Article  |  PDF Article
OSA Recommended Articles
Generalized diffusion solution for light scattering from anisotropic sources

S. Menon, Q. Su, and R. Grobe
Opt. Lett. 30(12) 1542-1544 (2005)

References

You do not have subscription access to this journal. Citation lists with outbound citation links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Cited By

You do not have subscription access to this journal. Cited by links are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Figures (1)

You do not have subscription access to this journal. Figure files are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription

Equations (11)

You do not have subscription access to this journal. Equations are available to subscribers only. You may subscribe either as an OSA member, or as an authorized user of your institution.

Contact your librarian or system administrator
or
Login to access OSA Member Subscription